# SDR ASAA2013102296609

- Difficulty date: October 22, 2013
- Submitted: December 9, 2013
- Operation: Air carrier
- Aircraft: N754AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25095
- Aircraft time: 67,185 hours, 38,632 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 65479576
- Condition: Damaged
- Location: Bs 787-847
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR SILL BEAM WEB ST 256R BETWEEN BS 787 AND BS 847, FWD FACE OF WEB CONTAINS DRILL DAMAGE ON ALL SECTIONS OF WEB.  ACFT GROUNDED.  BLENDED DAMAGED AREAS, FOUND TO BE OUT OF LIMITS, LOCATED AND DRILLED NEW SILL BEAM WEB IAW SRM 
53-670-15-1A-1, 51-40-05-0G-0.
